DRATS: Computer Issues
Thursday, June 11, 2015
I had reached 40 + consecutive spins on the spark wheel. And then my computer cord died...only we thought it was the battery. So Ii ordered a new battery -only to find that that was not the problem. And for some odd reason- my Kindle refuses to let me sign on to Spark People....so my streak of sign ons was broken ....sigh... Now i am working with a borrowed cord while I am waiting for my new cord to arrive. I used to love my Kindle....Now i HATE it....I am not a person who likes to use a stylus or a thumb to peck out her words....I hate that the kindle decides on the strangest, most bizarre things to change my perfectly logical words into. I hate that the print on my Facebook and email pages is so small I have no hope of being able to read it with these diseased eyes. No...give me an old fashioned laptop any day. I'm so glad I had decided against an iPhone. I would NOT have been happy with it.
So where do I stand in terms of eating/exercise?
I had been doing well in the "six week" strict eating plan--mostly plant based foods, with beans, nuts/seeds, onions and mushrooms. But then I slipped. And then I slid. and then I crashed.
No not the kind you eat. The kind you speak when you want to really let a curseword fly.
So I regained all of the 8 lbs I'd lost. And NOW am working on re-losing those 8 lbs. I HATE that I seem to be unable to maintain any good solid streaks of weight loss without regraining weight an re-losing ground.
The good news is that I am off of the steroids completely. The bad news is that now --I'm wide open for respiratory issues without the aid of the daily steroids. And should THAT happen then I will need 2 or 3 weeks of heavy duty steroid IV treatment. And THAT, my friends, is when I gain weight, big time. The other bad news is that I am without the buffer that the steroids gave me against the pain that I suffer from 3 auto immune diseases. And that , not only makes life a living hell, but also makes exercise almost impossible. Why did I got off of them you may ask? They were weakening my muscles (a condition called "Steroid Myopathy") and that could potentially lead me into a wheelchair permanently. And no, I don't want that. However the pain in my feet how is so great the wheelchair looks like a looming monster on my horizon anyway.
I can't win.
but I will keep on trying to.
Win, that is.
so I will keep you posted on the the world of my frustration, littered by little successes.
It's good to be back in the webworld with a real keyboard under my fingers.